# SDR IXXA199562

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Assy
- Condition: Lack Of Lube
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF RJTY, THE UPLATCH CHECK WAS ACCOMPLISHED AND BOTH THE GEAR DOOR AND GEAR WARNING LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO RJTY FOR MAINTENANCE.  MAINTENANCE JACKED THE AIRCRAFT, CLEANED AND LUBRICATED BOTH THE LANDING GEAR AND THE GEAR DOOR UPLATCHES.  THE GEAR DOOR LATCHES WERE ADJUSTED PER THE DC-8 MM.  THE LANDING GEAR WAS OPERATIONALLY CHECKED, AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
